# SDR DL72W990081

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290WA
- Make and model: Boeing 727247
- Aircraft serial: 22108
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

OUTBOARD FLAPS INDICATED ONLY 1 DEG. WHEN FLAPS LEVER WAS AT FIVE.  POSITIONED FLAP LEVER BACK UP.  FOLLOWED POM PROCEDURE FOR TRAILING EDGE O/B FLAP MALFUNCTION.  BROKE SAFETY WIRES ON GPWS AND ALTERNATE FLAP SWITCH.  TRIED O/B FLAP INDICATOR NO HELP.  CLEANED CONNECTOR ON OB FLAP BYPASS VALVE.  OPERATION NOW NORMAL.  INSPECTED OB FLAP FOR DAMAGE.  NONE FOUND RESAFTIED ALT FLAP AND GPWS SWITCHES.
